Complementary spaces and multipliers of double Fourier series

S. Baron Department of Mathematics, Bar-Ilan University

TBD mathscidoc:1701.332727

Arkiv for Matematik, 28, (1), 201-219, 1988.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 662 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{s.1988complementary,
  title={Complementary spaces and multipliers of double Fourier series},
  author={S. Baron},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203532631784536},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={201-219},
  year={1988},
}
S. Baron. Complementary spaces and multipliers of double Fourier series. 1988. Vol. 28. In Arkiv for Matematik. pp.201-219. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203532631784536.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved